MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,CATHETER,URETHRAL,VINYL,PVP,14FR

Medline Industries, LP MEDLINE; TRAY,CATHETER,URETHRAL,VINYL,PVP,14FR
Catalog Number DYNC1820
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the tubing is coming loose from several of the foley cath bags, making them unable to be used, and that the item was just taken out of bag.Medline corporate quality received information pertaining to the concern, and the dsr requested that the complaint be canceled due to incorrect item being reported.The reported problem could not be evaluated for the listed product.The cause code was adjusted to dc: traced to user with data entry error, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that the tubing is coming loose from several of the foley cath bags, making them unable to be used.

Brand Name
MEDLINE
Common Device Name
TRAY,CATHETER,URETHRAL,VINYL,PVP,14FR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50869836
Report Number1417592-2026-48951
Device Sequence Number9380270
Product Code OHR
UDI-Device Identifier10080196027668
UDI-Public10080196027668
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNC1820
Device Lot Number0692404H011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown